# SDR CALA2021042600545

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 67,346 hours, 27,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D531142620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 AND STOP FITTING #7 LOWER INBOARD HOLE IS CRACK ED IN THE INTERCOSTAL FITTING.  REPAIR BEFORE NEXT FLIGHT CONTAC T ENGINEERING FOR APPROVED REPAIR INSTRUCTIONS.  LOGPAGE OPEN FURTHER DETAILS AWAITED.
